# SDR ASAA2024051252152

- Difficulty date: May 12, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N846VA
- Make and model: Airbus A320-214
- Aircraft serial: 04894
- Aircraft time: 35,490 hours, 11,792 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5227900201500
- Part serial: UH24894
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD OVER WING EMERGENCY EXIT DOOR, INTERNAL UPPER HORIZONTAL BEAM LOWER EDGE IS GOUGED 2EA SPOTS MARKED. GROUNDED - YES. REMOVED (4EA) CLIPS AND DAMAGED BEAM 1EA AS WELL AS INSULATION AND HANDLE ASSY. IAW AIRBUS A320-214 CMM 52-21-11-010-803-A01 & SRM 51-42-11. LOCATED, DRILLED AND INSTALLED (1EA) SERVICABLE BEAM IAW AIRBUS A320-214 SRM 51-42-11 & DWG # D52279002. REINSTALLED (4EA) CLIPS IAW AIRBUS A320-214 SRM 51-42-11 AND DWG #D52279002. REINSTALLED HANDLE ASSY IAW AIRBUS A320-214 AMM 52-21-11/401 AND SRM 51-49-00/001 TABLE 9. BOND CHECKED IAW AIRBUS A320-214 CMM 52-21-11 FIGURE:52-21-11-991-002-A01 FN 1,2. REINSTALLED DISPLACED SEAL IAW AIRBUS A320-214 CMM 52-21-11. RESEALED DOOR IAW AIRBUS A320-214 CMM 52-21-11. ALODINED, PRIMED, TOPCOATED AND STENCILD DOOR IAW AIRBUS A320-214 SRM 51-75-12. CIC'D AND REINSTALLED INSULATION IAW AIRBUS A320-214 CMM 52-21-11 & 52-11-11 & CML 12ABC1-S12 LOCATION FR38-F39 S14L TO S14L F/H 35490:29, F/C 11792, W/V 015
